You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hamiltonian Stationary Normal Bundles of Surfaces in R3
Proceedings of the American Mathematical Society
Vol. 127, No. 5 (May, 1999), pp. 1509-1515
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119324
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A surface in R3 has Hamiltonian stationary normal bundle if and only if it is either minimal, a part of a round sphere, or a part of a cone with vertex angle π /2.
Proceedings of the American Mathematical Society © 1999 American Mathematical Society